# SDR SWI2025F01895

- Difficulty date: September 10, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Strap
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON JOINT STRAP COMON TO INBD CORNER OF FWD CARGO DOOR SURROUND AND BS 519.64.  REMOVED CORROSION ON JOINT STRAP COMMON TO INBD CORNER OF FWD CARGO DOOR SURROUND AND FS 519.64 REF SRM 51-21-06-001-001-A01. NOT ALLOWABLE DAMAGE ON AREA. REF SRM 53-31-23-101-001-A02.REMOVED AND  INSTALLED JOINT STRAP INBD CORNER OF FWD. CARGO DOOR SURROUND AND BS 519.64 REF SRM 51-42-27-001-001-A01, SRM 51-42-21-001-001-A01 & DWG SH670-33750 REV AF. COMPLIED WITH 51-900-1002-SKY
